# SDR ASAA2019101403004

- Difficulty date: October 10, 2019
- Submitted: October 14, 2019
- Operation: Air carrier
- Aircraft: N413AS
- Make and model: Boeing 737990ER
- Aircraft serial: 35205
- Aircraft time: 26,067 hours, 8,411 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: Malfunctioned
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

WHILE CLIMBING FROM FL340 TO FL360 BOTH CAPTAIN & CO-PILOT, HAD VTK FLAGS ON MAP DISPLAY. ROUTED DROPPED OUT OF FMC AND AUTO PILOT WENT INTO CONTROL WHEEL STEER PITCH AND ROLL SEVERAL SECONDS LATER CHECKED POS REF PG 2 IN FMC AS WELL AS POS SHIFT PAGE 3 AND ALL INDICATION NORMAL. WE RE-INPUT ROUTE IN FMC AND ENGAGED LNAV AND VNAV WITH NO FURTHER FAILURES. GROUNDED - YES. PERFORMED FMC SYS RESET PER B737-900 FIM 34-61 TASK 836 ETOPS GRND VERIFICATION NORMAL.
